Interpolation theorems in massives of Banach spaces
Doklady Akademii Nauk, Tome 224 (1975) no. 5, pp. 1024-1027
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_5_a8,
author = {E. I. Pustyl'nik},
title = {Interpolation theorems in massives of {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {1024--1027},
year = {1975},
volume = {224},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_5_a8/}
}
E. I. Pustyl'nik. Interpolation theorems in massives of Banach spaces. Doklady Akademii Nauk, Tome 224 (1975) no. 5, pp. 1024-1027. http://geodesic.mathdoc.fr/item/DAN_1975_224_5_a8/